MAUDE Adverse Event Report: AV-TEMECULA-CT ARMADA 18 PTA CATHETER; PERIPHERAL DILATATION CATHETER

AV-TEMECULA-CT ARMADA 18 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number 1013465-040
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Abbott vascular (av) analyzed the returned device and confirmed the reported leak in the distal end of the hub.A review of the complaint handling database found no similar incidents from this lot.Av reviewed the lot history record and there were no manufacturing nonconformities that would have contributed to this complaint.Av conducted root cause determined the most probable root cause is variability in the gluing process during manufacturing.The issue will be addressed per internal operating procedures.Av will continue to trend the performance of these devices.
 
Event or Problem Description
It was reported that during preparation of the 3.0 x 40 mm armada 18 dilatation catheter, air was pulled back into the syringe and it was thought that there was a leak at the hub.The device was not used in the patient anatomy and there was no adverse patient effect.A second armada 18 was used without issue.There was no adverse patient effect and no clinically significant delay.No additional information was provided.

Brand Name
ARMADA 18 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6553055
Report Number2024168-2017-04009
Device Sequence Number802963
Product Code LIT
UDI-Device Identifier08717648207860
UDI-Public(01)08717648207860(17)200131(10)6082641
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K151317
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Catalogue Number1013465-040
Device Lot Number6082641
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2017
Initial Report FDA Received Date05/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1